# SDR SWAA2022030223655

- Difficulty date: February 5, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 41,999 hours, 24,926 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Panel
- Condition: Cracked
- Location: R/H Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H ELEVATOR PANEL 344GB IS CRACKED / REMOVED R/H ELEVATOR PANEL 344GB IAW SOPM 20-50-01 MATCH DRILLED NEW PANEL IAW SRM 51-20-07-0G-0 PARA'S 4 AND 6. INSTALLED NEW PANEL 344GB IAW SOPM 20-50-01 56790U 05FEB19
